# SDR SWAA2020070997877

- Difficulty date: June 16, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A GOUGE AT BS 847+4.5' STR 1.  FUSELAGE SKIN GOUGE AT BS 847+4; STR 1 WAS REPAIRED IAW ATS ER 20-02766 REV IR RATED 30JUN20 AND EA 20-153-00953 REV IR.
